Reasoning algebraically about probabilistic loops

Meinicke, Larissa and Hayes, Ian J. (2006). Reasoning algebraically about probabilistic loops. In: Z. Liu and J. He, 8th International Conference on Formal Engineering Methods, Macua, PR China, (380-399). 1-3 November, 2006. doi:10.1007/11901433

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Meinicke, Larissa
Hayes, Ian J.
Title of paper Reasoning algebraically about probabilistic loops
Conference name 8th International Conference on Formal Engineering Methods
Conference location Macua, PR China
Conference dates 1-3 November, 2006
Place of Publication Berlin, Germany
Publisher Springer-Verlag
Publication Year 2006
Sub-type Fully published paper
DOI 10.1007/11901433
ISBN 9783540474609
ISSN 0302-9743
1611-3349
Editor Z. Liu
J. He
Volume 4260
Start page 380
End page 399
Total pages 20
Collection year 2006
Language eng
Abstract/Summary Back and von Wright have developed algebraic laws for reasoning about loops in the refinement calculus. We extend their work to reasoning about probabilistic loops in the probabilistic refinement calculus. We apply our algebraic reasoning to derive transformation rules for probabilistic action systems. In particular we focus on developing data refinement rules for probabilistic action systems. Our extension is interesting since some well known transformation rules that are applicable to standard programs are not applicable to probabilistic ones: we identify some of these important differences and we develop alternative rules where possible. In particular, our probabilistic action system data refinement rules are new.
Subjects E1
280302 Software Engineering
700199 Computer software and services not elsewhere classified
Keyword Back
von Wright
algebraic laws
reasoning about loops
refinement calculus
probabilistic refinement calculus
Q-Index Code E1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 23 Aug 2007, 21:51:59 EST